Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 14, 2015, 8:37 PM CDT for Cass County, Mason County, Illinois. It took effect at Jun 16, 2015, 1:00 PM CDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 8:37 PM CDT (01:37 UTC)
- In effect from
- Jun 16, 2015, 1:00 PM CDT
- Expired
- Jun 19, 2015, 9:59 AM CDT
- In force
- 69 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IL, Mason County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River near Chandlerville (CDLI2).
- Action stage
- 454 ft
- Minor stage
- 456.6 ft
- Moderate stage
- 459 ft
- Major stage
- 462 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
447
WGUS43 KILX 150137
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SUN JUN 14 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
.Synopsis...Heavy rainfall that has already occurred and forecasted
rainfall over the next several days will cause the Sangamon River
near Chandlerville to rise above flood stage by Wednesday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC017-125-151537-
/O.NEW.KILX.FL.W.0023.150616T2100Z-150619T1459Z/
/CDLI2.1.ER.150616T2100Z.150617T1800Z.150619T0859Z.UU/
837 PM CDT SUN JUN 14 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River near Chandlerville.
* From Tuesday afternoon until Friday morning.
* At 800 PM Sunday the stage was 454.5 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 457.1 feet by Wednesday afternoon.The river will
fall below flood stage by early Friday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Chandlerville 457 454.5 Sun 8 PM 455.4 456.3 457.0
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$5 follow-up statements
716
WGUS83 KILX 151524
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT MON JUN 15 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-160524-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T1800Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150620T1200Z.NO/
1024 AM CDT MON JUN 15 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday afternoon.
* At 930 AM Monday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 13.7 Mon 9 AM 13.9 13.9 13.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-160524-
/O.EXT.KILX.FL.W.0023.150616T2230Z-150620T1559Z/
/CDLI2.1.ER.150616T2230Z.150618T1200Z.150620T0959Z.UU/
1024 AM CDT MON JUN 15 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From Tuesday afternoon until Saturday morning.
* At 1000 AM Monday the stage was 455.2 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 458.1 feet by Thursday morning.The river
will fall below flood stage by early Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Chandlerville 457 455.2 Mon 10 AM 456.1 457.3 458.1
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$478
WGUS83 KILX 160250
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT MON JUN 15 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-161650-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T1200Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150620T0600Z.NO/
950 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday morning.
* At 830 PM Monday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 13.7 Mon 8 PM 13.7 13.7 13.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-161650-
/O.EXT.KILX.FL.W.0023.150617T0000Z-150620T1200Z/
/CDLI2.1.ER.150617T0000Z.150618T1200Z.150620T0600Z.UU/
950 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From Tuesday evening until Saturday morning.
* At 900 PM Monday the stage was 455.5 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 457.8 feet by Thursday morning.The river will fall
below flood stage by early Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Chandlerville 457 455.5 Mon 9 PM 456.0 457.2 457.8
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$649
WGUS83 KILX 161708
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1208 PM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-170708-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150619T1800Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150619T1200Z.NO/
1208 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Friday afternoon.
* At 1130 AM Tuesday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by
tomorrow morning. The river will fall below flood stage Friday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.8 Tue 11 AM 14.0 13.8 13.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-170707-
/O.EXT.KILX.FL.W.0023.150616T1800Z-150620T1200Z/
/CDLI2.1.ER.150616T1800Z.150618T0600Z.150620T0600Z.UU/
1208 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From this afternoon until Saturday morning.
* At 1200 PM Tuesday the stage was 456.4 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 457.8 feet by early Thursday morning.The river will
fall below flood stage by early Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Chandlerville 457 456.4 Tue 12 PM 457.5 457.7 457.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$457
WGUS83 KILX 170230
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-171630-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T0300Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150619T2100Z.NO/
930 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Friday evening.
* At 830 PM Tuesday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by
tomorrow evening. The river will fall below flood stage Friday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.8 Tue 8 PM 14.0 13.9 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-171630-
/O.CON.KILX.FL.W.0023.000000T0000Z-150620T1200Z/
/CDLI2.1.ER.150617T0600Z.150618T0600Z.150620T0600Z.UU/
930 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Saturday morning.
* At 900 PM Tuesday the stage was 456.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 456.8 feet by early Thursday morning.The
river will fall below flood stage by early Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Chandlerville 457 456.6 Tue 9 PM 456.6 456.7 456.7
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$289
WGUS83 KILX 171431
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT WED JUN 17 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding is no longer expected, this will be the last statement
for this flooding event.
ILC017-125-171501-
/O.CAN.KILX.FL.W.0023.000000T0000Z-150620T1200Z/
/CDLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
931 AM CDT WED JUN 17 2015
The Flood Warning is cancelled for
The Sangamon River near Chandlerville.
* At 900 AM Wednesday the stage was 456.4 feet.
* Flood stage is 456.6 feet.
* Forecast...The river crested below flood stage at 456.6 feet. The
river will fall to 456.1 feet by .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 456.4 Wed 9 AM 456.1 455.8 455.9
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 14, 6:35 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 635 PM CDT SUN JUN 14 2015 .SHORT TERM...(TONIGHT) ISSUED AT 301 PM CDT SUN JUN 14 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER... ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND ISOLATED FLOODING DUE TO TRAINING EFFECTS. MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE BOUNDARIES. AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 301 PM CDT SUN JUN 14 2015 AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE, IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE DETAILS BECOME MORE CLEAR. THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK. THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA WITH AN ASSOCIATED SHOWER/STORM RISK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 635 PM CDT SUN JUN 14 2015 CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER 09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER 00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MILLER LONG TERM...BAK AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN JUN 14 2015 ILZ027>031-036>038-040>043-047>051-151100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ044>046-052>057-061>063-066>068-071>073-151100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. BAK
In the hours before
Local storm report, Jun 14, 5:07 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 1 ENE LINCOLN 40.16N 89.35W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
1700N.
0840 PM TSTM WND DMG 2 ENE LINCOLN 40.16N 89.33W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.
&&
AUTENLocal storm report, Jun 14, 5:11 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN LUDLOW 40.39N 88.13W
06/14/2015 M0.75 INCH CHAMPAIGN IL MESONET
RAIN FELL IN 20 MINS.
&&
AUTENLocal storm report, Jun 14, 5:29 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 1540 TO 1700.
0515 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 340 TO 500 PM.
&&
AUTENLocal storm report, Jun 14, 6:25 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD W MCLEAN 40.32N 89.17W
06/14/2015 MCLEAN IL NWS EMPLOYEE
WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE
0545 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/14/2015 M3.78 INCH MCLEAN IL COCORAHS
RAIN FELL IN PAST 60 MINUTES
&&
JRPLocal storm report, Jun 14, 6:39 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HEYWORTH 40.31N 88.98W
06/14/2015 E5.00 INCH MCLEAN IL PUBLIC
RAINFALL SINCE 430 PM.
0630 PM FLASH FLOOD HEYWORTH 40.31N 88.98W
06/14/2015 MCLEAN IL PUBLIC
SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
SUBDIVISION FLOODING IN DITCHES AND STREETS.
&&
AUTENLocal storm report, Jun 14, 8:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
06/14/2015 M2.47 INCH KNOX IL CO-OP OBSERVER
RAINFALL TOTAL PAST 2 HOURS.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:32 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 14, 8:34 PM CDT | River Flood Warning | ILX | Fulton, Knox | 4 days |
| Jun 15, 9:22 AM CDT | Flash Flood Watch | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 7 more | 14 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.